More on extending automorphisms of models of Peano Arithmetic

Tom 200 / 2008

Roman Kossak, Henryk Kotlarski Fundamenta Mathematicae 200 (2008), 133-143 MSC: 03C62, 03C50. DOI: 10.4064/fm200-2-2

Streszczenie

Continuing the earlier research [Fund. Math. 129 (1988) and 149 (1996)] we give some information about extending automorphisms of models of PA to cofinal extensions.

Autorzy

  • Roman KossakThe Graduate Center
    City University of New York
    365 Fifth Avenue
    New York, NY 10016, U.S.A.
    e-mail
  • Henryk KotlarskiFaculty of Mathematics
    Cardinal Stefan Wyszyński University
    Dewajtis 5
    01-815 Warszawa, Poland

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek